MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1537-2995.1984.24284173351.x

Медицинская библиотека · Transfusion · 1984

Erythema multiforme following the infusion of hydroxyethyl starch.

Klein R E, Mogollon G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Approximately 18 hours after attempted leukocytapheresis, erythema multiforme developed in a normal 28-year-old woman. About 50 milliliters of 6 percent hydroxyethyl starch (HES) had been infused before the procedure was stopped because of difficulty with access to the veins of her other arm. Although she had donated platelets several times, this was her first leukocytapheresis and first exposure to HES. Preapheresis steroids had not been given.

Для цитирования: Klein R E, Mogollon G. Erythema multiforme following the infusion of hydroxyethyl starch.. Transfusion. 1984. DOI: 10.1046/j.1537-2995.1984.24284173351.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.